Side Effects Of Giving Fluid Injected Before A Radiological Examination?
afternoon, before the radiological examination was injected fluid by injection, then after the examination was completed, appeared like a burn in the abdomen. Is that a side effect or what? explanation please
Fluid that is injected before a radiological examination is referred to as "contrast", this contrast needs to be given to help the results of the image from the radiological examination be more clear as needed by the doctor.
Contrasting is generally safe as long as they do not have problems in the liver / liver and kidneys, while the side effects that may arise after contrast are nausea, itching and bumps, dizziness, shortness of breath, to shock.
The emergence of burns in the first need to be examined further, because of abnormalities that arise due to side effects from giving contrast or caused by other factors. Where the appearance of skin disorders that resemble burns can be caused by several things like the following
As a result of experiencing friction that is strong enough or continuously
Infections, such as shingles and impetigo
Auto-immune diseases, such as pemphigus for example
So it would be nice if I got my doctor examined directly back to the doctor, so that further evaluation can be done. Doctors need to dig up more information through a series of health checks, especially on the part that has the complaint. Because after all the handling of each of the conditions above can vary despite having similar symptoms.
As a preliminary treatment that you can do is, make sure that the affected part like the burn doesn't get too much pressure or friction, you can cover the affected part with a sterile bandage and avoid using tight clothing. Then clean the area of diseased skin with soap while bathing and give a little antiseptic solution such as povidone iodine and then cover again with a bandage. And consumption of balanced nutritious foods to help the recovery process of damaged skin tissue. If you experience symptoms such as difficulty in breathing, palpitations, high fever, difficulty moving your limbs, severe pain arises, then you should immediately go to the nearest health facility to get further treatment.
May be useful